# SDR AALA20000462

- Difficulty date: March 14, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS FROM FORWARD OF FIRST CLASS TO ROW 20 INOPERATIVE.  REPAIRED SHORTED WIRES AT SEAT DEF.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
